Pacific Journal of Mathematics

Positive operators compact in an auxiliary topology.

F. F. Bonsall

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1131-1138.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038051

Mathematical Reviews number (MathSciNet)
MR0119103

Zentralblatt MATH identifier
0196.43301

Subjects
Primary: 46.00

Citation

Bonsall, F. F. Positive operators compact in an auxiliary topology. Pacific J. Math. 10 (1960), no. 4, 1131--1138. https://projecteuclid.org/euclid.pjm/1103038051


Export citation

References

  • [1] F. F. Bonsall, Endomorphisms of partially ordered vector spaces, J. London Math. Soc, 30 (1955), 133-144.
  • [2] F. F. Bonsall, Linear operators in complete positive cones, Proc. London Math. Soc, (3) 8 (1958), 53-75.
  • [3] M. G. Krein and M. A. Rutman, Linear operators leaving invariant a conein a Banach space (Russian), Uspehi Mat. Nauk (N.S.), 3, No. 1, 23 (1948), 3-95, English translation: American Math. Soc, Translation 26.
  • [4] M. Krein, Sur les operations lineires transformantun certain ensemble conique en lui-meme, C.R. (Doklady) Acad. Sci. U.R.S.S. (N.S.), 23 (1939), 749-752.
  • [5] H. Schaefer, Halbgeordnete lokalkonvexe Vektorraume. II, Math. Annalen 138 (1959), 259-286.
  • [6] H. Schaefer, Some spectral properties of positive linear operators. Pacific J. Math., 10 (I960), 1009-1019.